# SDR ZES2008F00000

- Difficulty date: July 9, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N267BW
- Make and model: Amd FALCON2000
- Aircraft serial: 107
- Engine: Pwc PW308A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Part number: 30C4656C
- Condition: Corroded
- Location: Diffuser
- Part time: 790 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, DUE TO RT ENGINE CHIP LIGHT.  REMOVED CHIP PLUG FOR INSPECTION, FOUND SMALL DEBRIS, CLEANED, DRAINED AND FLUSHED OIL SYS, INSPECTED OIL FILTER, FOUND NO SIGNIFICANT CONTAMINATION.  REINSTALLED FILTER AND SERVICED OIL.  GROUND RUN, FOUND NO CHIP LIGHT DURING RUN.  DIFFUSER CORRODED.  (K)
